# SDR C2XA11CL196

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 22,703 hours, 12,179 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Uncontrollable
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLI - FLT 5821 THE CREW REPORTED UNCOMMANDED NOSE WHEEL STEERING ON TOUCHDOWN.  THE AIRCRAFT DEPARTED THE RUNAWAY.  SUPPLEMENT TO FOLLOW:
